# SDR SIMA20190119003

- Difficulty date: January 19, 2019
- Submitted: January 21, 2019
- Operation: Air carrier
- Aircraft: N831AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145616
- Aircraft time: 36,485 hours, 32,271 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Severed
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FWD EMERGENCY LIGHT CONNECTOR SEVERED. C/A-REPAIR EMERGENCY LIGHT RT FWD PLUG CONNECTOR IAW SWPM 20-50-00 OPS CHECK GOOD.
